T Nation

Chest Sensitivity And Gyno

I wanted to get some advice and hear peoples views on why I might be getting chest sensitivity issues.

I’ve never suffered from gyno in the past and am a very lean guy, but back April I upped my Test dose up from 100mg week to 300mg week. (yes I know, stupid) Anyway, in June I started to get a lot of chest sensitivity and itchiness in and arround the nipples. I was travelling then and did not have access to an AI so just put up with the sides till I got home two weeks later.

Once I got home and did bloods I had pretty high E2, free and total test so I reduced my test dose and took an AI and managed to get my E2 down to decent levels. Since then the nipple itchiness has pretty much gone because I have been on low dose tamoxifen for months, though I did get some chest sensitivity from time to time.

Since I’ve lowered my test dose down to 130mg a week and my total and free test has dropped a lot I have dropped the tamoxifen. I think the tamoxifen helped with the chest sides but I felt totally wiped out when on it. Also my eyesight seemed to be getting worse which was a big worry for me.

Anyway now, I seem to be feeling some chest sensitivity come back once again. I feel it every day actually. Feels kind of tight, buzzy and achy inside the muscle. No issue with the nipples, it’s always in the chest muscle.

So I wanted to ask…

Apart from gyno, what other things could cause these weird feelings in the chest? Would the lymph glands in the chest ever make me feel like this?

Thanks.

Anyone want to chime in or have a view?

Well if its not gyno, and its some strange feeling in your chest, you should see your PCP.

Is it a muscle spasm? If its not nipple related, or you don’t have lumps under your nipples, its probably not your E2/gyno.

Thanks for the reply alpha, I do appreciate it!

No lumps under the nips but now and again a little sensitive and itchy. No it’s not muscle spasms. The main sides are an annoying achy/itchy feeling in the chest and around lymph nodes.

I defo had something going on back in May/June/July because I had a lot of itchiness in the chest and also nips. But I’ve lowered my test dose right down now and no longer take HGC which has lead to much lower E2. I was suffering with bad acne till about three weeks ago when it suddenly got better.

I have new E2 bloods in the labs as we speak and should have those back today or tomorrow.

1 Like

Quick Update…

Just got my E2 bloods back. * I’m in the UK so its not the sensitive test, so my E2 is most likely lower than this result shows -

57.8 pmol/L which is 15.7 pg/ml

So E2 is very low and explains why I have been suffering with a lot of joint pain the last month or so. But does not explain why I still get the weird feelings in my chest and nips.

So looks like it’s not E2 causing these chest sides.

Not to scare you, but do you think it could be deeper than the chest muscle? Like in your heart? The high test doses you ran could have increased hct and therfore made your heart have to work a lot harder?

I did not consider that, but HCT is something that concerns me as it’s high and rising.

August was 50.1% and September was 51%…
RBC September = 5.73 (4.50-6.00 10*12/L)

Been monitoring blood pressure and heart rate for some time now. Blood pressure always low and has been for some time.

  • Last number is pulse rate

116/61/59
114/58/60
112/55/65
115/60/67
115/59/72
111/62/76
114/55/64
104/55/66
106/56/58
107/57/64
131/56/60
126/54/62
105/57/78
117/53/66
116/42/59
103/50/73
110/47/72

Though I’m concerned about HCT I don’t think the sensitivity in th chest is the heart, it does not feel heart related. It really feels like it’s in the flesh/muscle.